This seems to be a good place

Would like to introduce myself  this seems such a helpful place recently diagnosed COPD by GP  the last 2 weeks I have had infection just finished 2 lots of antibiotics ( first lot did nothing ) and steroids 40mg a day Can I ask does anyone else have trouble with painful legs ? Not sure if it's anything to do with Copd or not 

Have been reading all your posts and finding them so helpful

17 Replies
oldestnewest

Pennyb8 welcome I've got copd my legs ache Luke toothache don't know if it's to do with the illness best wishes x

Thank you for replying nice  to know I'm not the only one 

Hi Penny,

Painful legs then they started swelling, Dr checked them out and eventually gave me flight stockings to help - it did and, although they sometimes feel like they are about to explode, they are okay now (keep the stockings for next time)

Welcome & best wishes

Thank you I will try that off to the shops in the morning 

Welcome Penny...don't know about legs but someone else might...!

Thank you for the welcome 

Welcome penny I have never heard of COPD causing leg pain. I do have pain in my  legs but that is to do with arthritis not COPD. May be mention it to your GP. X

Welcome Penny. I too have very pai full legs, but it's Arthritis, they also swell & when there very swollen they ache, that heart failure. Hope that helps 

Thanks for replying I'm seeing GP on Wednesday will mention it if the flight stockings y- not told me about don't work

Will mention it to GP on my next visit thank you for replying 

Welcome to the site pennyb8 I get leg pain too and foot pain.been put down to arthritis not the copd. X

Welcome to the forum Penny. I have not heard of leg pain being a symptom of Copd. I think you should speak to your GP about your painful legs as it could be another condition. Hope you get answers soon 🌷

Hi Penny & welcome. I get intermittent  painful ankles & feet but they don't swell. I don't really know what causes it. X 

Two possible things that will cause leg ache: If they're swollen and feel under pressure, look to your leaflet in your blood pressure meds - common side, particularly with amlodipine.

2nd: If it comes on at the back of your calves(?) while walking, it'll be not enough oxygen getting to that muscle - known as peripheral vascular disease, often smoking related: stretch your legs, then carry on walking - exercise is the cure - motto keep walking, stop smoking.

Best wishes

Soulsaver thank you I don't take any blood pressure meds as don't need them so I think your right about lack of oxygen affecting legs I'm not walking nearly as much as I used to so will    Start increasing my exercise and see if it helps

Welcome to the group Penny - can't help re the legs but lots of good advice from others. x

Worth bringing it up with your GP anyhow.

You may also like...